Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is There Any Problem With Taking Testim While On HIV Meds

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis Cytomegalovirus (CMV) Mycobacterium avium complex (MAC) Severe or long-lasting GI problems can lead to serious health problems and can prevent HIV drugs from entering the system and fighting HIV. It's best to report these symptoms to your health care provider to determine if they are a side effect of treatment or a symptom of...
Ask the Experts

too many health problems cropping up

Hello there,I was diagnosed in February 2009 and have most likely been HIV+ for 3 years. My CD4 is 830, compared to 700 in February and viral load remains at 4000. I am not taking ARV medication. The past year however has been a catalogue of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...nasal discharge, for instance, are suggestive of a sinus infection, not HIV. HIV can be associated with some rheumatological problems; however, your sciatica and right elbow pain are not suggestive of an HIV-related problem. Shingles, limited to... Read more »

hiv meds and kidney problems

I have been on meds for 5yrs. It has been changed going on three times now. The first time, I was on Reyataz, Norvir, and Truvada, but started having kidney stones every three months after three years of taking it. Then I was switched to Atripla,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have developed significant kidney problems while taking tenofovir then a switch to an abacavir based regimen often makes sense. If you are HLA B5701 negative then the Read more »

Testosterone question (please help)

Hey Doctor, I feel like Iam going insane...It seems as if my testosterone level maybe low.I was going to my doc to get my injection...well it seems that everytime I get my shot I get very irritated with people, I also break things at times.I just...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...life" issue. Being 31 and feeling 70 is unacceptable! I'm glad you and your HIV specialist have identified the cause of the problem. (I'm disappointed it took years!) I agree with your doctor that the topical testosterone replacements are safer... Read more »

low testosterone and hiv.

Last year after being on HIV meds for 2 years I suddenly became depressed and tired and very quick tempered (T cells 650, viral load undetectable). I went to see my doctor in here in Atlanta and was told the reason for that ...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...chronic conditions such as HIV. Otherwise, one would want to be sure that there are no mitigating factors such as other endocrine problems (such as low cortisol or low thyroid function) that are contributing to this. There is also a need to make... Read more »
Articles
The Well Project

Gynecological Problems

...taking for other conditions. Aaron E, Levine AB. Gynecologic care and family planning for HIV-infected women. (Aug, 2005) AIDS Reader 15(8):420-423,426-428. Ameli N, Bacchetti P, Morrow RA, Hessol NA, Wilkin T, Young M, Cohen M, Minkoff H,... Read more »
AIDS InfoNet

Nervous System Problems and Dementia

... What Are Nervous System Problems? What Are the Signs of CNS Problems? What Makes Nervous System Problems Worse? How Are CNS Problems Treated? The Bottom Read more »
The Body

What Is HIV?

...their viral load is high), eventually their immune system will weaken to the point that they may develop life-threatening health problems. If you're newly diagnosed, it can also be incredibly beneficial if you seek out support, get help from... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part III: Treatments for Metabolic Changes

...these metabolic changes,including HIV or the HIV drugs. Although you cannot see these changes, they cancause serious long-term health problems. High lipid levels: High levels of blood fats such as cholesterol andtriglycerides can increase... Read more »
Connect With Others

Problems with HIV Science

Posted by Anonymous, 3 Replies
...author, a family practice physician in Washington, DC, reviews the evidence that has led him to the conclusion that the HIV=AIDS hypothesis is fundamentally flawed. Disagreement about HIV's role in causing AIDS has been curiously absent from... Read more »

Several health problems

Posted by Anonymous, 1 Reply
...been diagnosed with Aids 2 years and a half. Since then many things have been going wrong, kidney stones,hip necrosis,skin problems,severe vertigo,etc. Do other people experoience the same situations? Just curious, is not easy to have so many... Read more »

fatigue

Posted by planonstaying, 7 Replies
...w/o a high viral load had fatigue issues? If it is my viral load and i go on meds have any of you gotten over fatigue problems. When it comes it's like I was hit by a bus I get slow, have trouble concentrating, irritable, feel clumsy... Read more »

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...I'm traveling to Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What Read more »